# SDR DALA2016110108134

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 58,890 hours, 45,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING THE BOARDING PROCESS, A PASSENGER REPORTED A SMOKE SMELL IN THE AFT CABIN.  THE AFT LAVATORY SMOKE DETECTOR SOUNDED INTERMITTENTLY.  THE PASSENGERS WERE DEPLANED.  THE NO GO ODI ATA 2172 SMOKE FUME TROUBLESHOOTING PROCEDURE WAS ACCOMPLISHED.  MAINTENANCE TROUBLESHOT PER WORK CARD 2120-2367 PNEUMATIC DISTRIBUTION CABIN/SMOKE/ODOR WORK CARD.  THE ATTENDANT CALL LIGHT IN THE AFT LEFT LAVATORY WAS FOUND INOPERATIVE WITH A BROKEN WIRE THAT WAS ARCING AT THE TERMINAL.  THE WIRE WAS REPAIRED PER WSPM CHAPTER 20.  THE CALL LIGHT CHECKS OK.  WORK CARD 2120-2367 WAS COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
